Ask a doctor

Restyalyne Injected Under my Eyes Left Red Raised Puffy Bags. Will They Go Away

Restyalyne Injected Under my Eyes Left Red Raised Puffy Bags.  Will They Go Away

Doctor Answers (3)

Restylane and swelling

+1

Restylane and any dermal filler can swell and remain puffy for several days post-treatment. I would follow up with the provider 2-weeks after to determine if you need any massage and/or removal of product. Allowing time for the product to do what it should and waiting out the swelling is always indicated, especially in the harder to treat areas like tear troughs.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Restylane under eyes

+1

Puffiness from restylane injections under the eyes, may be from the filler or the mechanical process of the injection leading to swelling.  It the injection was pretty recent, then I would give it some time to settle down. If not, you  may want hyaluronidase inejcted to dissolve the product.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Restylane and Puffy Bags Under the Eyes

+1

It is common after Restylane injections under the eyes to experience some redness, swelling and bruising.  These usually resolve fairly rapidly.  You did not mention how long it has been since your injections, but if has been more than a few weeks, you may be seeing the actual product.  If this is the case, please return to your injector to be evaluated.  Restylane can be dissolved with Hyaluronidase. 

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.